# SDR UIEA2021061601355

- Difficulty date: June 16, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 95,172 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Part serial: 16331
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE AND CYCLE IN FLIGHT( REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND CHARGER IAW B767 AMM 33-51-07. OPS CHECK GOOD AT THIS TIME. )
